TheLupusSite.com banner

1 - 7 of 7 Posts

·
Registered
Joined
·
300 Posts
Discussion Starter #1
Ok..I'm merely posting this for the humor of it all. :) I dont dare mention it to my doctor because for sure he will send out the men in white coats after me...lol

I know only lupies can understand...........:eek:

So, last night I showered and put on a clean pair of pink pajamas. When I woke up this morning, the armpits of my pajama top had turned completely black !! I am not a particularly sweaty person and I didnt put on any deodorant before bed...

When I showed my hubby..well lets just say he looked like he needed to run away lol - Have I developed some strange alien ability to custom dye fabrics? Maybe I can start a new clothing trend..lol

The only thing I am taking at the moment is an antibiotic, so I guess I must chalk it up to that, but I sure do get all of those weird, obscure side effects.

I'm curious to see what tonight will bring!
Sharon
 

·
Registered
Joined
·
4,369 Posts
I once manage to wake up with a black necklace - underneath the black it was and still is silver (the type pf silver that normally does not tarnish). It never happend again, weird or what!

This happend many years ago, and was put down to a chemical inbalance in my skin!!!

Lesley
 

·
Registered
Joined
·
301 Posts
Hi Sharon

I'm a chemist but you've got me stumped :hehe: . I can only think of your skin being either more alkali or acidic than normal. What antibiotic are you on? Some antibs may have sulphur in the formula which may come out in your perspiration. Combination of acid/sulphur/dye of the fabric (are your pyjamas cotton?) may have caused the change in colour. Was there an eggy smell to the fabric afterwards?

If it happens again, I'm sure my "Goth" daughter would employ you to dye her clothes black. Strangely enough black suits Katherine as she is so fair :lol: .

Have a good evening!!!

Love Judi xx
 

·
Registered
Joined
·
14,661 Posts
:)
I can dye them a nice daffodil yellow. It's the Quinacrine coming out in sweat and urine. Rather that, than it appearing on my skin.

Cheers
Clare
 

·
Registered
Joined
·
206 Posts
don't think ican dye things.. but i helped my mother peel a whole lot of apples one year and the combo of the apples and her water made my skin turn black. everyone was freaking out casue my hands looked really scary, but it was just a color change they felt fine and normal. some weird chemical things i guess. could be a cool party trick, lol

remember years ago, those t-shirts that changed color with body temperature.... well maybe you can indeed start a trend, lol:)

lesley
 

·
Registered
Joined
·
300 Posts
Discussion Starter #6
Glad to know I am not the only one who is chemically imbalanced! lol :lol:

Judi, funny you mention eggs, my husband has been telling me I smell like rotten eggs the last few days..I think the Ampicillin I am taking does have a sulfur compound to it.

Well, it will soon be over I assume, just took the last pill today! So much for the armpits of doom...I could have had some fun with it lol!!!

Sharon
 

·
Registered
Joined
·
301 Posts
Sharon

Ah.. ampicillin....6-[[(2R)-aminophenylacetyl]amino]-3,3-dimethyl-7-oxo-4-thia-1-azabicyclo[3.2.0]heptane-2carboxylic acid :rolleyes:

The "thia" bit in it is the sulphur linkage of part of the molecule. When it breaks down in the body it can become smelly. I married a sulphur chemist and most of his concoctions were smelly...mine just glowed in the dark.......:wink2:

Hope you are feeling better today!

P.S. I've just looked up quinacrine and it is a yellow dye-like chemical. You are fortunate that the yellow does not change the colour of your skin, Claire!

Love Judi xx
 
1 - 7 of 7 Posts
Top